Alert archive / Colorado / Flash Flood Warnings in 2016
Flash Flood Warning 27, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 29, 2016, 9:39 PM MDT for Cheyenne County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2016, 9:39 PM MDT (03:39 UTC)
- Expired
- Jun 30, 2016, 12:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Cheyenne County, CO
The radar
The Goodland radar (KGLD), 89 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 2873 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
926
WGUS53 KGLD 300339
FFWGLD
COC017-300630-
/O.NEW.KGLD.FF.W.0027.160630T0339Z-160630T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
939 PM MDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1230 AM MDT
* AT 937 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. WHILE ONLY AN INCH TO AN INCH AND A HALF HAS
ALREADY FALLEN...THIS AREA RECEIVED HEAVY RAINFALL YESTERDAY AND
IS MORE SUSCEPTIBLE TO FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHEYENNE WELLS AND FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3887 10279 3896 10255 3897 10243 3893 10230
3875 10214 3862 10208 3861 10253
$$
LUNDQUIST2 follow-up statements
992
WGUS73 KGLD 300456
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1056 PM MDT WED JUN 29 2016
COC017-300630-
/O.CON.KGLD.FF.W.0027.000000T0000Z-160630T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE CO-
1056 PM MDT WED JUN 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT FOR
EASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 1056 PM MDT...DOPPLER RADAR INDICATED HEAVY RAIN HAD FALLEN
ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHEYENNE WELLS AND FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3887 10279 3896 10255 3897 10243 3893 10230
3875 10214 3862 10208 3861 10253
$$
LUNDQUIST540
WGUS73 KGLD 300551
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1151 PM MDT WED JUN 29 2016
COC017-300601-
/O.CAN.KGLD.FF.W.0027.000000T0000Z-160630T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE CO-
1151 PM MDT WED JUN 29 2016
...THE FLASH FLOOD WARNING FOR EASTERN CHEYENNE COUNTY IN EAST
CENTRAL COLORADO IS CANCELLED...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3887 10279 3896 10255 3897 10243 3893 10230
3875 10214 3862 10208 3861 10253
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 5:14 PM MDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jun 29, 5:14 PM MDT, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service Goodland KS 514 PM MDT WED JUN 29 2016 .SHORT TERM...(This evening through Thursday) Issued at 157 PM MDT Wed Jun 29 2016 As of 3 PM CDT/2 PM MDT, skies across the Tri-State Region are mostly clear. A few cumulus clouds have recently developed over east Colorado and extreme northwest Kansas. Temperatures are in the mid to upper 80s for most locations. Winds are generally less than 10 mph for most locations. However, south winds are beginning to pick up to 10-15 mph, gusting to 20 mph. At the surface, an area of low pressure was located along the Colorado Front Range. A weak front/remnant outflow boundary is located across eastern Colorado. Aloft, a shortwave trough is moving across Colorado. Thunderstorms have developed over the Rockies ahead of this trough. For this evening and tonight, am expecting another round of strong to severe thunderstorms to move across the region. High resolution guidance, while varying somewhat amongst each piece of guidance, suggest that storms develop this afternoon over eastern Colorado and Wyoming. Then, as the evening progresses, storms should coalesce into another complex or two, spreading southeast across the Tri- State Region. Storms should exit the region after midnight. Overall, am not anticipating quite the storm intensity as last night as the atmosphere has been worked over some. Current mesoanalysis does indicate SBCAPE up to 2500 J/KG in some locations but a cap persists. When the cap breaks, strong/severe thunderstorms should quickly develop. In addition, strong shear remains (0-6 KM Bulk Shear is 40-50 kts). Therefore, anticipating the primary threat with these storms to be damaging winds once again. Any initial development will be capable of large hail, very large possible. Further, recent heavy rains have saturated the soils for some locations. These locations, if they receive additional heavy rain from thunderstorms, would be prone to flash flooding tonight. Was not confident enough to issue a flash flood watch at this time due to some disagreement in guidance with regards to the movement of this complex. For tomorrow, a cold front should push south across the region. As a result of the front and likely extensive cloud cover, cooler temperatures are forecast. Instability parameters remain favorable for some strong/severe thunderstorms, particularly later in the afternoon hours. Thinking the highest chances for thunderstorms (in the afternoon) will be along/west of a line from Benkelman, Nebraska to Tribune, Kansas. Large hail and damaging winds will be possible. Winds aloft should weaken so slower storm movement appears likely. In addition, precipitable water content increases. Therefore, heavy rain and flash flooding may become an issue. .LONG TERM...(Thursday night through Wednesday) Issued at 303 PM MDT Wed Jun 29 2016 Forecast issues will continue to be the threat of thunderstorms, severe weather, and heavy rainfall...especially into the beginning of the weekend. Satellite showing showing an amplified pattern from the eastern Pacific into North America. Upper ridge is currently near the four corners region with subtropical working its way around western side of this ridge. At mid levels...The Canadian/Gfs/Ecmwf were doing the best with the Nam and Sref starting out the worst. The Canadian and gfs did the best on the low level thermal field. Thursday night...numerous shortwave troughs shown. Models appear to not show a lot of lift until the later half of the night when a stronger and negatively tilted shortwave trough approaches the area. Initially most of the precipitation looks to be in the southwest half with a gradual increase in the last half of the night. Some severe possible with probably a greater threat for heavy rainfall due to above normal Pwats. Friday/Friday night...Negatively tilted mid/upper level trough will move slowly toward the area during the day with two different shortwave troughs moving through. One will be early and is the one that begins to affect the area late Thursday night and will move northeast through the day. A second shortwave trough moves in from the southwest in the afternoon. The lift is actually the strongest during the night, with the highest pops of this period, as the entire upper trough moves in closer to the area. Right rear quadrant of jet moves across during the afternoon and evening. There may be a brief break somewhere in their during the day however that will be hard to time. Will have high chance to likely pops in during the day and likely during the night. It may be more embedded thunderstorms in the showers in the morning with more instability and thunderstorms present in the afternoon and night. With a cooler air mass and lots of cloud cover, instability will not be very high. Could not rule out an isolated severe storm but do not expect widespread severe weather. The main threat will be heavy rainfall. Pwats remain near or a little above 1.5 through the entire period which is near 2 standard deviations above normal. Storm motions increase through the day but heavy rainfall still appears to be another good bet. Looks like temperatures will have a hard time climbing this day with cloud cover, ongoing rainfall, and low level upslope. Saturday...the day starts with a complex mid level trough over the forecast area. It appears it slowly moves across the area and then stalls/deepens on top of our area as another shortwave trough comes down the west side of the trough. The models appear to start to try to close off a circulation at 700 mb. Also it appears that a front is near to just southeast of the area. Pwats actually increase into the 1.5 to 2 inch range. It appears that heavy rainfall will be the main threat. However, with a mid level center parked over the area, it could set the stage for low top supercells and landspouts. Saturday night through Wednesday...Continued active period looks to continue. In general the models are the same with the mid level ridge getting suppressed much further south and weak troughing along the west coast of North America. Numerous shortwave troughs are embedded within this flow as one would expect the models are having trouble handling them and do differ on the details of speed and amplitude. Models/Wpc manual progs show synoptic boundaries in and near the area through the whole period. However, given the flow pattern and shortwave troughs aloft, models will probably handle these well at this distance. And that is not even accounting for the mesoscale affects of repeated bouts of thunderstorms. The extended blend provided higher pops on saturday night then steadily decreases pops and has only spotty slight chance to low chance pops for the rest of the period. This looks reasonable considering the model differences and uncertainties in such a complex pattern. However, definitely will be possible for pops to end up being higher. Warmer trend looks to be store, and also appears to be reasonable. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 507 PM MDT Wed Jun 29 2016 VFR conditions expected for the TAFs. Another round of strong to severe storms will impact the TAF sites tonight. Main threat with these storms will be damaging winds, however large hail is possible with these storms along with heavy rainfall. KGLD will be impacted first followed by KMCK. The storm activity will be south of the sites not long after 6z, possibly sooner if the storms move faster than expected. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...RRH LONG TERM...BULLER AVIATION...JTL
Hazardous weather outlook, Jun 29, 10:30 AM MDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1030 AM MDT WED JUN 29 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301630- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1030 AM MDT WED JUN 29 2016 /1130 AM CDT WED JUN 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE REGION FROM THE NORTHWEST THIS EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY THREAT. LARGE HAIL AND FLASH FLOODING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AN ACTIVE WEATHER PATTERN WILL CONTINUE FOR MUCH OF THE PERIOD WITH SEVERE WEATHER AND LOCALLY HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 29, 8:48 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 848 PM MDT WED JUN 29 2016 COZ092-300330- CHEYENNE COUNTY CO- 848 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL 930 PM MDT... AT 848 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING SOUTHEAST AT 45 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHEYENNE WELLS AND FIRSTVIEW. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 160. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR EAST CENTRAL COLORADO. LAT...LON 3892 10276 3897 10230 3862 10221 3861 10261 TIME...MOT...LOC 0248Z 333DEG 38KT 3871 10242 JN
Special weather statement, Jun 29, 8:55 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
855 PM MDT WED JUN 29 2016
KSZ013-027-028-300345-
WALLACE KS-LOGAN KS-SHERMAN KS-
855 PM MDT WED JUN 29 2016
...SPECIAL WEATHER STATEMENT...
AT 855 PM MDT/955 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF GOODLAND...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
WALLACE...NORTHWESTERN LOGAN AND SOUTHEASTERN SHERMAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT/100
AM CDT/ FOR WEST CENTRAL AND NORTHWESTERN KANSAS.
LAT...LON 3899 10167 3922 10178 3928 10157 3919 10139
3914 10139 3913 10130 3910 10123 3899 10141
TIME...MOT...LOC 0255Z 330DEG 33KT 3920 10163
JNSpecial weather statement, Jun 29, 9:03 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
903 PM MDT WED JUN 29 2016
COZ090-NEZ079-300315-
YUMA COUNTY CO-DUNDY NE-
903 PM MDT WED JUN 29 2016
...SPECIAL WEATHER STATEMENT...
AT 902 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHEAST OF WRAY...MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BENKELMAN...PARKS...ALVIN AND LAIRD.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 254 AND 256.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
NORTHEASTERN COLORADO...AND SOUTHWESTERN NEBRASKA.
LAT...LON 4035 10205 4035 10157 4034 10143 4002 10148
4002 10205 4024 10227 4037 10205
TIME...MOT...LOC 0302Z 313DEG 31KT 4024 10207
JNSpecial weather statement, Jun 29, 9:05 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
905 PM MDT WED JUN 29 2016
KSZ013-300345-
SHERMAN KS-
905 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERMAN COUNTY UNTIL
945 PM MDT...
AT 905 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF RULETON...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
EAST CENTRAL COLORADO...AND NORTHWESTERN KANSAS.
LAT...LON 3947 10193 3929 10157 3921 10184 3933 10205
3942 10205
TIME...MOT...LOC 0305Z 310DEG 32KT 3931 10182
JNSpecial weather statement, Jun 29, 9:25 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
925 PM MDT WED JUN 29 2016
KSZ041-042-300415-
GREELEY KS-WICHITA KS-
925 PM MDT WED JUN 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR GREELEY AND SOUTHWESTERN WICHITA
COUNTIES UNTIL 1015 PM MDT/1115 PM CDT/...
AT 924 PM MDT/1024 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF TOWNER...OR 14 MILES WEST OF
TRIBUNE...MOVING SOUTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRIBUNE AND HORACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT/100
AM CDT/ FOR EAST CENTRAL COLORADO...AND WEST CENTRAL KANSAS.
LAT...LON 3861 10205 3868 10199 3867 10166 3840 10151
3826 10154 3826 10204
TIME...MOT...LOC 0324Z 313DEG 30KT 3851 10202
JNSpecial weather statement, Jun 29, 9:30 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 930 PM MDT WED JUN 29 2016 KSZ001-002-NEZ079-080-300415- CHEYENNE KS-RAWLINS KS-DUNDY NE-HITCHCOCK NE- 930 PM MDT WED JUN 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...SOUTHERN DUNDY AND SOUTHWESTERN HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 1015 PM MDT/1115 PM CDT/... AT 930 PM MDT/1030 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF BENKELMAN...MOVING SOUTHEAST AT 40 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATWOOD...BENKELMAN...BIRD CITY...MCDONALD...LUDELL... WHEELER AND PARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT/100 AM CDT/ FOR NORTHWESTERN KANSAS...AND SOUTHWESTERN NEBRASKA. LAT...LON 4017 10199 4026 10145 3984 10094 3972 10171 TIME...MOT...LOC 0330Z 320DEG 35KT 4006 10165 JN
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 6:06 PM MDT | Special Weather Statement | GLD | Yuma | 39 min |
| Jun 29, 6:25 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 35 min |
| Jun 29, 6:39 PM MDT | Tornado Warning | GLD | Kit Carson | 15 min |
| Jun 29, 6:50 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 40 min |
| Jun 29, 6:57 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 48 min |
| Jun 29, 7:02 PM MDT | Special Weather Statement | GLD | Kit Carson | 43 min |
| Jun 29, 7:10 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 50 min |
| Jun 29, 7:27 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 15 min |
| Jun 29, 7:46 PM MDT | Special Weather Statement | GLD | Cheyenne | 59 min |
| Jun 29, 7:49 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 41 min |
| Jun 29, 8:02 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 43 min |
| Jun 29, 8:15 PM MDT | Special Weather Statement | GLD | Yuma | 45 min |
| Jun 29, 8:48 PM MDT | Special Weather Statement | GLD | Cheyenne | 42 min |
| Jun 30, 1:46 PM MDT | Flash Flood Watch | GLD | Cheyenne, Kit Carson, Yuma | 10 hr |
Nearby
Flash Flood Warnings in Colorado, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.